# SDR E07A20110730001

- Difficulty date: July 30, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N102EP
- Make and model: Emb EMB-500
- Aircraft serial: 50000102
- Aircraft time: 347 hours, 283 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 900050343
- Part serial: MAR091022
- Condition: Intermittent
- Location: Mlg
- Part time: 374 hours, 283 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TOUCHDOWN, SPEED AND APPLYING BOTH BRAKE PEDALS WITH EQUAL PRESSURE, THE ACFT STARTED IMMEDIATELY VEERING QUICKLY TO THE LT OF THE RUNWAY.  AFTER RELEASING PRESSURE FROM BOTH BRAKE PEDALS, THE BRK FAIL CAS MESSAGE ILLUMINATED.  NO BRAKES WERE AVAILABLE AFTER APPLICATION OF THE BRAKE PEDALS AT THAT TIME. PILOT THEN APPLIED THE EMER PARK BRK PROGRESSIVELY AND WAS SUCCESSFULLY ABLE TO DECELERATE THE ACFT USING THE RUNWAY LENGTH AVAILABLE.
